# SDR DL757060545

- Difficulty date: April 27, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 45,158 hours, 20,704 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31313
- Condition: Cracked
- Location: Bs 562 S2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN EXISTING FUSELAGE SKIN BLENDED AREA WAS FOUND WITH A CRACK AT THE CENTER OF THE BLEND OUT.  THE CRACKED AREA OF SKIN WAS CUT OUT AND A REPAIR DOUBLER WAS INSTALLED.
